MathSciNet Relay Station
MathSciNet bibliographic data
MR1183813 58F17 (58F11)
Flaminio, Livio Une remarque sur les distributions invariantes par les flots géodésiques des surfaces. (French) [A remark on distributions invariant under geodesic flows on surfaces] C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 6, 735–738.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement